Diskretnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2015, Volume 27, Issue 1, Pages 34–43 (Mi dm1313)  

This article is cited in 2 scientific papers (total in 2 papers)

Free commutative medial $n$-ary groupoids

S. S. Davidov

Yerevan State University

Abstract: The solvability of the equational theory of commutative medial $n$-ary groupoids is in the paper used to describe the structure of the free commutative medial $n$-ary groupoid and to demonstrate that a commutative medial $n$-ary groupoid has a convex linear representation.

Keywords: medial groupoids, convex linear representations.

DOI: https://doi.org/10.4213/dm1313

Full text: PDF file (448 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2015, 25:4, 203–210

Bibliographic databases:

UDC: 512.548.2
Received: 20.06.2013

Citation: S. S. Davidov, “Free commutative medial $n$-ary groupoids”, Diskr. Mat., 27:1 (2015), 34–43; Discrete Math. Appl., 25:4 (2015), 203–210

Citation in format AMSBIB
\Bibitem{Dav15}
\by S.~S.~Davidov
\paper Free commutative medial $n$-ary groupoids
\jour Diskr. Mat.
\yr 2015
\vol 27
\issue 1
\pages 34--43
\mathnet{http://mi.mathnet.ru/dm1313}
\crossref{https://doi.org/10.4213/dm1313}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3468139}
\elib{https://elibrary.ru/item.asp?id=23780133}
\transl
\jour Discrete Math. Appl.
\yr 2015
\vol 25
\issue 4
\pages 203--210
\crossref{https://doi.org/10.1515/dma-2015-0020}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000366854600003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84939199540}


Linking options:
  • http://mi.mathnet.ru/eng/dm1313
  • https://doi.org/10.4213/dm1313
  • http://mi.mathnet.ru/eng/dm/v27/i1/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Cheremushkin, “Medialnye cilno zavisimye $n$-arnye operatsii”, Diskret. matem., 32:2 (2020), 112–121  mathnet  crossref  mathscinet
    2. A. V. Litavrin, “Podsistemy i avtomorfizmy nekotorykh konechnykh magm poryadka $k+k^2$”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 20:4 (2020), 457–467  mathnet  crossref
  • Дискретная математика
    Number of views:
    This page:340
    Full text:79
    References:33
    First page:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021